| Catalog Number |
24-6563 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient underwent a tmj procedure and was subsequently revised approximately 2 years and 8 months post-implantation for an unknown reason.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: 50mm lft narrow ti mand, cat#: 01-6551ti, lot#: 068160d.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.